Transformations of ordinary nonlinear differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 353-356
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a15,
author = {L. M. Berkovich},
title = {Transformations of ordinary nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {353--356},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a15/}
}
L. M. Berkovich. Transformations of ordinary nonlinear differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 353-356. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a15/